# SDR AALA202509128488

- Difficulty date: September 1, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 47,127 hours, 19,929 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D ENTRY DOOR DIFFICULT TO OPEN AND CLOSE.  REMOVE AND REPLACED LAVATORY-D DOOR TRIM, PER CMM 25-40-64
